Shackell, John (1998) On a problem of Rubel concerning the set of functions satisfying all the algebraic differential equations satisfied by a given function. Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, 41 (2). pp. 214-224. ISSN 0008-4395. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
For two functions f and g, define g much less than f to mean that g satisfies every algebraic differential equation over the constants satisfied by f. The order much less than was introduced in one of a set of problems on algebraic differential equations given by the late Lee Rubel. Here we characterise the set of g such that g much less than f, when S is a given Liouvillian function.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Tara Puri|
|Date Deposited:||03 Jul 2009 14:21|
|Last Modified:||06 Jun 2014 14:02|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/17121 (The current URI for this page, for reference purposes)|